On \(\pi gs-\lambda\) Closed Sets in Generalized Topological Spaces
Main Article Content
In this paper, a new class of generalized closed sets called \(\pi gs-\lambda\) closed sets are introduced and some of its properties are studied. Along with this, the notion of \(\pi gs-\lambda\)-continuity and \(\pi gs-\lambda\)-\(T(1/2)\) spaces are introduced.
Metrics Loading ...
How to Cite
Gupta, A. (2023). On \(\pi gs-\lambda\) Closed Sets in Generalized Topological Spaces. Journal of Advanced Studies in Topology, 13(1-2), 7–13. https://doi.org/10.5281/zenodo.7905124
This work is licensed under a Creative Commons Attribution 4.0 International License.